# SDR HNAA2025061600432

- Difficulty date: May 8, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 44,511 hours, 39,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F045505 LH #5 FLOOR BOARD SUPPORT CORRODED.  RAR LH #5 FLOOR SILL IAW EMB 145 SRM 51-40-02.
